[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.82.105. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1970

HAZARDS OF TREATMENT

Author Affiliations

5203 Lakewood Blvd Lakewood, Calif 90712

Arch Dermatol. 1970;102(5):564. doi:10.1001/archderm.1970.04000110080022

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—  I would like to offer some alternate considerations in regard to the article "Facial Granuloma Associated With Fusarium Species" by Benjamin et al (Arch Derm101:598-600, 1970). Perhaps Fusarium was inoculated into a verruca of the left cheek during the multiple surgical efforts in November 1968. The thoracotomy in January 1967 revealed a granulomatous reaction where the possibilities included atypical mycobacterium infection, but did not necessarily bear a relationship to the left cheek lesion. Ioderma was given consideration because of an extended period of ingestion for therapy and a history of recurrent "pyodermas."Is the effect of long-term potassium iodide ingestion upon the granulocyte enzymes known?If I were this patient, I would weigh my chances and stay out of medical hands for the next year or two. Spectacular improvement might be gained by avoiding unnecessary medications. Multiple complications from iatrogenic causes would be impossible. While

First Page Preview View Large
First page PDF preview
First page PDF preview
×